# SDR ASOA20140222031H

- Difficulty date: February 22, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 31,696 hours, 17,701 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1512A
- Condition: False Activation
- Location: Cargo Bay
- Part time: 21,182 hours, 18,714 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CREW REPORTED A BAGGAGE FIRE LIGHT IN FLIGHT.  THE CREW DISCHARGED THE BAGGAGE FIRE EXTINGUISHERS AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT FOUND NO EVIDENCE OF FIRE AND R & R THE BAGGAGE SMOKE TEST RELAY K0629, BAGGAGE FAN RELAY K0630, BOTH THE FORWARD AND AFT BAGGAGE SMOKE DETECTORS, THE CARGO FAN, AND BOTH BAGGAGE COMPARTMENT FIRE EXTINGUISHERS.  OPS CHECKS WERE PERFORMED WITHOUT DEFECT, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
